# SDR DALA2025100707303

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 82,608 hours, 35,734 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 DISBOND FOUND ON LWR PANEL ASSY. CORRECTIVE ACTION: REMOVED DAMAGE PER B757 SRM 55-30-01-2R-5. PREPARED AREA FOR SKIN, INTERNAL DOUBLER & CORE INSTALL PER B757 SRM 55-30-01-2R-5. LAID UP & CURED, FILLER, DOUBLER & CORE PER B757 SRM 55-30-01-2R-5. PREPARED AREA FOR LOWER SKIN DOUBLER PER B757-200 SRM 55-30-01-2R-5. CHECKED VERIFILM OK. OK TO LAYUP REPAIR DOUBLER. LAID UP & CURED LOWER SKIN DOUBLER PER B757-200 SRM 55-30-01-2R-5. C/W POST REPAIR TTY INSPECTION PER B757-200 SRM 55-30-01-2R-5. NO DEFECTS NOTED. COMPLETED REPAIR PER B757-200 SRM 55-30-01-2R-5. (1236364)
